English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Representation theory over tropical semifield and Langlands duality

MPS-Authors
/persons/resource/persons235309

Gerasimov,  Anton A.
Max Planck Institute for Mathematics, Max Planck Society;

Lebedev,  Dimitri R.
Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gerasimov, A. A., & Lebedev, D. R. (2013). Representation theory over tropical semifield and Langlands duality. Communications in Mathematical Physics, 320(2), 301-346. doi:10.1007/s00220-013-1705-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1B51-3
Abstract
There is no abstract available